Alert archive / Kentucky / Flash Flood Warnings in 2013

Flash Flood Warning 22, NWS Wilmington, OH

July 10, 2013Boone County, Campbell County, Kenton County, Kentucky; Hamilton County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 10, 2013, 3:44 PM EDT for Boone County, Campbell County, Kenton County, Kentucky; Hamilton County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 3:44 PM EDT (19:44 UTC)
Expired
Jul 10, 2013, 6:45 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Boone County, KY, Campbell County, KY, Kenton County, KY, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 72 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 4:00 PM EDTFLASH FLOOD1 W Covedale, OHHIGH WATER FLOWING OVER MUDDY CREEK ROAD. ROAD CLOSED.
Jul 10, 4:15 PM EDTFLASH FLOOD2 W St. Bernard, OHINTERSTATE 75 CLOSED NEAR MILE MARKER 4 DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1493 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1493 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

774 
WGUS51 KILN 101944
FFWILN
KYC015-037-117-OHC061-102245-
/O.NEW.KILN.FF.W.0022.130710T1944Z-130710T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOONE COUNTY IN NORTHERN KENTUCKY...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  KENTON COUNTY IN NORTHERN KENTUCKY...
  HAMILTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 645 PM EDT.

* AT 338 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED    
  VERY HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO INCHES OF       
  RAIN HAVE FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER TWO    
  INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL          
  CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...BELLEVUE...
  BLUE ASH...BURLINGTON...CHEVIOT...COVINGTON...CRESCENT SPRINGS...
  CRESTVIEW HILLS...DAYTON...DEER PARK...DOWNTOWN CINCINNATI...
  EDGEWOOD AND ELSMERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3924 8478 3925 8477 3929 8436 3929 8435
      3897 8434 3901 8479

$$

CONIGLIO
1 follow-up statement
946 
WGUS71 KILN 102156
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
556 PM EDT WED JUL 10 2013

KYC015-037-117-OHC061-102205-
/O.CAN.KILN.FF.W.0022.000000T0000Z-130710T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-
556 PM EDT WED JUL 10 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR HAMILTON...
CAMPBELL...BOONE AND KENTON COUNTIES HAS BEEN CANCELLED...

WHILE SOME PONDING OF WATER ON ROADWAYS IS LINGERING...HIGH WATER IS 
NO LONGER POSING A SIGNIFICANT THREAT TO AREA. 

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3924 8478 3925 8477 3929 8436 3929 8435
      3897 8434 3901 8479

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 2:40 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 10, 2:40 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
240 PM EDT WED JUL 10 2013

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL SWEEP THROUGH THE AREA IN ADVANCE
OF A COLD FRONT. HEAVY RAIN IS POSSIBLE WITH THESE THUNDERSTORMS.
AFTER THE COLD FRONT PASSED THROUGH TONIGHT...HIGH PRESSURE WILL
BUILD ACROSS THE REGION...BRINGING DRIER CONDITIONS THROUGH THE
WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SFC COLD FRONT FROM LOWER MICHIGAN INTO NW INDIANA AND CENTRAL IL
WITH FAST MOVING STORMS AHEAD OF FRONT NOW INTO FCST AREA. 2 INCH
PLUS PW VALUES THROUGH MUCH OF REGION...AND DESPITE FAILY
PROGRESSIVE NATURE OF STORMS...VERY EFFICIENT ENVIRONMENT WILL
RESULT IN TORRENTIAL RAIN WITH THE POTENTIAL FOR LOCALIZED FLASH
FLOODING. VERY UNSTABLE ENVIRONMENT WITH MLCAPE OF 2K TO 3K J/KG
ALONG WITH DEEP LAYER SHEAR. 0-1KM SHEAR NOT TERRIBLY FAVORABLE
FOR TORNADIC ACTIVITY...THOUGH ISOLATED TOR CANNOT BE RULED OUT.

FROPA FROM NEAR 00-07UTC THROUGH REGION..WITH PARTIAL CLEARING
IN THE NW TOWARD DAYBREAK. OVERNIGHT LOWS STILL IN UPR 60S IN THE
EAST AND SOUTHEAST...WITH LOWER 60S IN THE NW.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
SLIGHT CHANCE OF SHRA IN THE FAR SE NEAR DAYBREAK...WITH HIGH
PRESSURE BUILDING IN THROUGH THE SHORT TERM. THOUGH SOME CU FOR
THURSDAY...PLENTY OF SUN IN STABLE ENVIRONMENT. BELOW NORMAL
TEMPERATURES WITH HIGH ON THURS UPR 70S TO LOWER 80S AND OVERNIGHT
LOWS ON THU NIGHT UPR 50S TO NEAR 60.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MAINLY DRY AND TRANQUIL WEATHER IS EXPECTED. HIGH PRESSURE
STRETCHING ACROSS THE GREAT LAKES AND OHIO VALLEY WILL PROVIDE CLEAR
AND DRY CONDITIONS FRIDAY AND SATURDAY. FOR SUNDAY THROUGH
WEDNESDAY...WHILE HIGH PRESSURE PERSISTS OVER THE OHIO VALLEY...AN
UPPER LOW IS FORECAST ON THE GFS AND ECMWF TO TRAVEL SOUTHWARD ALONG
THE EAST COAST. THOUGH THE MAIN EFFECTS OF THIS LOW WILL BE TO THE
EAST...ENOUGH COOLER AIR ALOFT MAY COME INTO PLAY TO BRING ISOLATED
AFTERNOON THUNDERSTORMS.

TEMPERATURES WILL BEGIN BELOW NORMAL. UNDER A NORTHERLY FLOW...HIGHS
ON FRIDAY WILL BE AROUND 80. NEAR NORMAL MID AND UPPER 80S ARE IN
STORE FOR THE REST OF THE PERIOD AS THE AIRMASS WARMS UNDER
INSOLATION AND WEAK WARM ADVECTION.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS THE
FA. TSTMS EXPECTED AT TAF SITES THROUGH 23Z-24Z. LOCALLY HEAVY
RAIN AND GUSTY WINDS WILL BE POSSIBLE WITH THE THUNDERSTORMS AND
CIGS/VSBYS MAY BE BRIEFLY REDUCED TO IFR CONDITIONS IN THE
STRONGER STORMS. AS THE COLD FRONT PUSHES THROUGH THIS
EVENING INTO THE OVERNIGHT...PCPN SHOULD TAPER OFF ACROSS THE AREA WITH
SKIES AT LEAST PARTIALLY CLEARING LATE TONIGHT INTO THURSDAY
MORNING. VFR CONDITIONS EXPECTED ON THURSDAY.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-
     035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...CONIGLIO
AVIATION...PARKER
Hazardous weather outlook, Jul 10, 3:14 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT WED JUL 10 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-111915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
314 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS WILL PUSH THROUGH THE REGION THIS AFTERNOON AND
EVENING. SOME OF THESE STORMS ARE SEVERE WITH THE MAIN THREAT
BEING DAMAGING WINDS AND LARGE HAIL. SHOWERS AND THUNDERSTORMS
WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Jul 10, 3:06 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
306 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     CRIDERSVILLE            40.65N 84.15W
07/10/2013                   AUGLAIZE           OH   TRAINED SPOTTER

            BLDG AT LUMBER YARD COLLAPSED

0255 PM     TSTM WND DMG     WAPAKONETA              40.57N 84.19W
07/10/2013                   AUGLAIZE           OH   TRAINED SPOTTER

            TREES DOWN

&&

HUGHES
Local storm report, Jul 10, 3:13 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
313 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND DMG     1 E RUSSELLS POINT      40.47N 83.87W
07/10/2013                   LOGAN              OH   TRAINED SPOTTER

            NUMEROUS TREES AND LIMBS DOWN IN THE AREA. TIME ESTIMATED
            FROM RADAR.

&&

KURZ
Local storm report, Jul 10, 3:20 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
320 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     3 SW ST. MARYS          40.51N 84.43W
07/10/2013  M86 MPH          AUGLAIZE           OH   MESONET

            VIA CWOP/HOME WEATHER STATION

0254 PM     TSTM WND GST     5 SSE WAPAKONETA        40.50N 84.16W
07/10/2013  M66 MPH          AUGLAIZE           OH   DEPT OF HIGHWAYS

            ODOT WEATHER SENSOR

&&

SNYDER
Local storm report, Jul 10, 3:30 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
330 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     3 W CELINA              40.55N 84.63W
07/10/2013                   MERCER             OH   PUBLIC

            FIVE TREES DOWN

&&

SNYDER
Local storm report, Jul 10, 3:32 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND GST     KDAY DAYTON COX APT     39.90N 84.22W
07/10/2013  M55.00 MPH       MONTGOMERY         OH   ASOS

&&

HATZOS
Local storm report, Jul 10, 3:35 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     1 W RUSSELLS POINT      40.47N 83.92W
07/10/2013  M53 MPH          LOGAN              OH   EMERGENCY MNGR

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 2:33 PM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Owen3 hr
Jul 10, 3:21 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Grant, Kenton, Pendleton3 hr
Jul 10, 3:55 PM EDTAreal Flood AdvisoryILNBracken, Mason, Robertson3 hr
Jul 10, 4:56 PM EDTSevere Thunderstorm WarningILNLewis49 min
Jul 10, 5:05 PM EDTSevere Thunderstorm WarningILNLewis55 min
Jul 10, 5:25 PM EDTAreal Flood AdvisoryILNLewis3 hr
Jul 9, 8:14 PM EDTAreal Flood AdvisoryILNClinton, Highland, Warren3 hr
Jul 9, 8:28 PM EDTSpecial Weather StatementILNClinton32 min
Jul 9, 8:29 PM EDTFlash Flood WarningILNHardin4 hr
Jul 9, 8:34 PM EDTSpecial Weather StatementILNAuglaize26 min
Jul 9, 8:37 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer, Shelby4 hr
Jul 9, 8:39 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby51 min
Jul 9, 8:45 PM EDTSpecial Weather StatementILNShelby30 min
Jul 9, 9:13 PM EDTSpecial Weather StatementILNShelby17 min
Jul 9, 9:28 PM EDTSpecial Weather StatementILNHardin32 min
Jul 9, 9:30 PM EDTSpecial Weather StatementILNShelby45 min
Jul 9, 9:32 PM EDTRiver Flood WarningILNHocking61 hr
Jul 9, 10:07 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Shelby3 hr
Jul 9, 11:07 PM EDTSpecial Weather StatementILNLogan38 min
Jul 9, 11:42 PM EDTSpecial Weather StatementILNUnion48 min
Jul 10, 7:05 AM EDTSpecial Weather StatementILNFranklin25 min
Jul 10, 7:40 AM EDTSpecial Weather StatementILNFranklin35 min
Jul 10, 1:54 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer51 min
Jul 10, 1:56 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Mercer3 hr
Jul 10, 2:12 PM EDTAreal Flood AdvisoryILNPreble3 hr
Jul 10, 2:22 PM EDTSevere Thunderstorm WarningILNClinton, Warren38 min
Jul 10, 2:32 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Darke, Hardin, Logan, Mercer and 2 more43 min
Jul 10, 2:42 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Darke, Hardin, Logan, Miami and 1 more3 hr
Jul 10, 2:46 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Shelby44 min
Jul 10, 2:59 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Hardin, Logan, Madison and 3 more46 min
Jul 10, 3:08 PM EDTSevere Thunderstorm WarningILNClark, Greene, Madison, Miami, Montgomery52 min
Jul 10, 3:21 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery39 min
Jul 10, 3:26 PM EDTAreal Flood AdvisoryILNButler, Clark, Greene, Montgomery, Warren3 hr
Jul 10, 3:36 PM EDTAreal Flood AdvisoryILNChampaign, Delaware, Franklin, Madison, Union3 hr
Jul 10, 3:39 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Greene, Highland, Madison and 2 more51 min
Jul 10, 3:45 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Greene, Highland, Warren45 min
Jul 10, 3:55 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more50 min
Jul 10, 4:21 PM EDTSevere Thunderstorm WarningILNFairfield, Highland, Hocking, Pickaway, Pike, Ross54 min
Jul 10, 4:22 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Licking, Pickaway3 hr
Jul 10, 4:28 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike47 min
Jul 10, 4:33 PM EDTFlash Flood WarningILNBrown, Clermont, Clinton, Hamilton, Highland3 hr
Jul 10, 4:39 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking51 min
Jul 10, 4:46 PM EDTSevere Thunderstorm WarningILNLicking14 min
Jul 10, 4:54 PM EDTAreal Flood AdvisoryILNAdams, Highland, Pike, Ross, Scioto3 hr
Jul 10, 5:18 PM EDTSevere Thunderstorm WarningILNPike, Ross42 min
Jul 10, 5:49 PM EDTSevere Thunderstorm WarningILNScioto26 min
Jul 10, 5:51 PM EDTFlash Flood WarningILNScioto3 hr

Nearby

Flash Flood Warnings in Kentucky, 2013Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.